# SDR DALA2022121207994

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N507DZ
- Make and model: Airbus A321-271N
- Aircraft serial: 10975
- Aircraft time: 569 hours, 122 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE FLOOR EEPLS LIGHT INOP AT SEAT 28ABC.   REPAIRED LOOSE WIRING CONNECTOR. OK FOR SERVICE.
